# SDR CA960311015

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 3NM
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 6515
- Condition: Chipped
- Location: Intermed Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, METAL CHIPS FOUND IN ENGINE PORTION OF OIL SUMP. DETERMINED TO BE PART OF UNKNOWN GEAR TOOTH. METAL IDENTIFIED TO BE BLOWER INTERMEDIATE GEAR. BLOWER SECTION REMOVED TO CONFIRM FINDING.
